# SDR AWXA200100468

- Difficulty date: August 18, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- Aircraft time: 59,491 hours, 49,232 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 657192665
- Condition: Chafed
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C21 CK - C - LT WING, I/B FLIPPER FLAP LOWER O/B SKIN CHAFED BEYOND LIMITS.  MAINTENANCE REMOVED THE LOWER SKIN PANEL, FABRICATED AND INSTALLED NEW LOWER SKIN PANEL IAW AWA ER 15-5752-01249-DL4.
